Proceedings of the Japan Academy

A remark of a Neukirch's conjecture

Keiichi Komatsu

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 4 (1974), 253-255.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518976

Digital Object Identifier
doi:10.3792/pja/1195518976

Mathematical Reviews number (MathSciNet)
MR0382231

Zentralblatt MATH identifier
0302.12008

Subjects
Primary: 12A55

Citation

Komatsu, Keiichi. A remark of a Neukirch's conjecture. Proc. Japan Acad. 50 (1974), no. 4, 253--255. doi:10.3792/pja/1195518976. https://projecteuclid.org/euclid.pja/1195518976


Export citation

References

  • [1] W. D. Geyer: Unendliche algebraische Zahlkorper, liber denen jede Gleichnung auflosbar von beschrankter Stufe ist. Journal of Number Theory, 1, 346-374 (1969).
  • [2] T. Kanno: Automorphisms of the Galois group of the algebraic closure of the rational number field. Kodai Math. Sem. Report, 25, 446-448 (1973).
  • [3] J. Neukirch: Kennzeichnung der p-adischen und der endlich algebraischen Zahlkorper. Inventiones Math., 6, 296-314 (1969).
  • [4] J. Neukirch: Kennzeichnung der endlich-algebraischen Zahlkorper durch die Galoisgruppe der maximal auflosbaren Erweiterung. J. Reine Angew. Math., 238, 135-147 (1969).